# SDR GTIA040621

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD SEAT TRACKS STATION 798-1309 GOUGED AND CORRODED.  FOUND TRACK OUT OF LIMITS FROM STATION 798 TO 817 AND 1260-1309.  REMOVED TRACK SECTION FROM STATION 798 TO 817.  FABRICATED SECTION OF TRACK.  INSTALLED SECTION SEAT TRACK AND SPLICES AT STATION 798-817.  REMOVED SEAT TRACK SECTION 1224-1309.  LOCATED AND DRILLED SEAT TRACK.  LOCATED NEW SPLICE.  INSTALLED ONE SPLICE AT STATION 1222 AND SEAT TRACK FROM STATION 1222-1309.  (M)
